On the existence of extremal type II ℤ2k-codes

Masaaki Harada, Tsuyoshi Miezaki

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

For lengths 8, 16, and 24, it is known that there is an extremal Type II ℤ2k-code for every positive integer k. In this paper, we show that there is an extremal Type II ℤ2k-code of lengths 32, 40, 48, 56, and 64 for every positive integer k. For length 72, it is also shown that there is an extremal Type II ℤ4k-code for every positive integer k with k ≥ 2.

Original languageEnglish
Pages (from-to)1427-1446
Number of pages20
JournalMathematics of Computation
Volume83
Issue number287
DOIs
Publication statusPublished - 2014 May 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of extremal type II ℤ<sub>2k</sub>-codes'. Together they form a unique fingerprint.

  • Cite this